# SDR AALA20090624TUL21

- Difficulty date: June 24, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- Aircraft time: 57,186 hours, 24,459 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STOP FITTING IS CRACKED AT AFT CARGO COMPARTMENT LOCATION.  REMOVED AND REPLACED FITTING PER ESO 80174.
